<?xml version="1.0" encoding="UTF-8"?>
<article article-type="Research Article">
  <front>
    <journal-meta>
      <journal-id journal-id-type="publisher">journal-of-discrete-mathematical-sciences-and-cryptography</journal-id>
      <journal-title-group>
        <journal-title>Journal of Discrete Mathematical Sciences and Cryptography</journal-title>
      </journal-title-group>
      <issn publication-format="electronic">2169-0065</issn>
      <issn publication-format="print">0972-0529</issn>
      <publisher>
        <publisher-name>Taru Publications</publisher-name>
      </publisher>
    </journal-meta>
    <article-meta>
      <article-id pub-id-type="doi">10.1080/09720529.2022.2027605</article-id>
      <title-group>
        <article-title>Sharp upper bounds on forgotten and SK indices of cactus graph</article-title>
      </title-group>
      <contrib-group>
        <contrib contrib-type="author" corresp="yes">
          <name>
            <surname>Alsinai</surname>
            <given-names>Ammar</given-names>
          </name>
          <aff>Department of Studies in Mathematics, Mysuru 570006, Karnataka, University of Mysore, Manasagangotri, India</aff>
        </contrib>
        <contrib contrib-type="author">
          <name>
            <surname>Rehman</surname>
            <given-names>Hafiz Mutee ur</given-names>
          </name>
          <aff>Department of Mathematics, Division of Science and Technology, Lahore, University of Education, Pakistan</aff>
        </contrib>
        <contrib contrib-type="author">
          <name>
            <surname>Manzoor</surname>
            <given-names>Yasir</given-names>
          </name>
          <aff>Department of Mathematics, Division of Science and Technology, Lahore, University of Education, Pakistan</aff>
        </contrib>
        <contrib contrib-type="author">
          <name>
            <surname>Cancan</surname>
            <given-names>Murat</given-names>
          </name>
          <aff>Faculty of Education, Zeve Campus, Tuşba, 65080, Van, Van Yuzuncu Yıl University, Turkey</aff>
        </contrib>
        <contrib contrib-type="author">
          <name>
            <surname>Taş</surname>
            <given-names>Ziyattin</given-names>
          </name>
          <aff>Department of Mathematics, Bingol University, Turkey</aff>
        </contrib>
        <contrib contrib-type="author">
          <name>
            <surname>Farahani</surname>
            <given-names>Moahmmad Reza</given-names>
          </name>
          <aff>Department of Mathematics, Narmak, Tehran 16844, Iran University of Science and Technology (IUST), Iran</aff>
        </contrib>
      </contrib-group>
      <volume>26</volume>
      <issue>1</issue>
      <fpage>281</fpage>
      <lpage>302</lpage>
      <pub-date date-type="pub">
        <day>24</day>
        <month>02</month>
        <year>2022</year>
      </pub-date>
      <abstract>
        <p>Sheehalli and Kanabur presented new forms of topological indices known as SK indices which have many applications in chemical graph theory towards QSPR/QSAR. A simple connected graph Γ is called a cactus graph if and only if any two cycles in the graph have no common edge. In this paper, we will explore and determine the sharp upper bounds of cactus graph using different versions of SK indices. We will also characterize the extremal properties for these indices due to many applications in pharmacology and medicinal chemistry.</p>
      </abstract>
      <kwd-group>
        <kwd>Topological index</kwd>
        <kwd>Chemical graph theory</kwd>
        <kwd>Cactus graph</kwd>
      </kwd-group>
      <custom-meta-group>
        <custom-meta>
          <meta-name>access</meta-name>
          <meta-value>open</meta-value>
        </custom-meta>
        <custom-meta>
          <meta-name>retracted</meta-name>
          <meta-value>no</meta-value>
        </custom-meta>
      </custom-meta-group>
    </article-meta>
  </front>
</article>
